Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Solutions for solitons in nonlinear optically induced lattices
Author

H. J. Shin
Journal / Anthology

Physcal Review E
Year: 2004
Volume: 69
Issue: 6
Page range: 067602-1-4
Description

We calculate stationary configurations of superposed states "soliton + cnoidal wave lattice" of the vector nonlinear Schrödinger equation, using the Darboux transformation technique. The obtained expressions contain the Jacobi elliptic and theta functions, and are easily manageable. There are five stationary configurations, in which one of the defocusing media is stable, while those of the focusing medium are classified into two weakly unstable and two unstable. The checking of the solutions as well as the construction of their typical shapes is accomplished with the help of symbolic package Mathematica. ©2004 The American Physical Society
Subject

*Science > Physics > Optics